# SDR DXTA200400340

- Difficulty date: July 16, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N334QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600434
- Aircraft time: 6,500 hours, 5,289 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Limit Switch
- Part number: 21681
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT THE LT THRUST REVERSER LIGHT CAME ON, ACCOMPLISHED AIR TURNBACK TO PBI.  REMOVED RIGHT AND LEFT DEPLOY SWITCHES FROM LEFT THRUST REVERSER, INSTALLED NEW SWITCHES.  ALL WORK DONE IAW CITATION 560 WIRING MANUAL CHAPTER 78-30-01.  PERFORMED OPERATIONAL CHECK AND FLIGHT, SYSTEM OPS CHECKED GOOD.
